# SDR ASOA20140405071

- Difficulty date: April 5, 2014
- Submitted: April 6, 2014
- Operation: Air carrier
- Aircraft: N14558
- Make and model: Emb EMB-145LR
- Aircraft serial: 145548
- Aircraft time: 27,829 hours, 21,342 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 200108029
- Condition: Smoke
- Location: Left
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

ACFT WAS DESCENDING WHEN THE CREW DETECTED AN ODOR OF ELECTRICAL SMOKE AND THEN BECAME VISUAL IN COCKPIT.  AFTER LANDING, MAINTENANCE TROUBLESHOOTING IAW FIM 72-00-00-810-814.  MAINTENANCE R & R THE LT PACK ACM IAW AMM 21-51-03.  PERFORMED BLEED 1 SYSTEM CLEANSING IAW AMM 21-20-00.  OPS CHECKED GOOD AND ACFT WAS RELEASED TO SERVICE.
